# SDR SWIA2019051745900

- Difficulty date: April 13, 2019
- Submitted: May 17, 2019
- Operation: Air carrier
- Aircraft: N594SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7285
- Aircraft time: 40,121 hours, 35,161 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND FLOOR SILL IN AFT CARGO COMPARTMENT HAS CORROSION AROUND SCREW HOLE FROM APPROX FS 589 TO FS 621. (C-CHECK) RO: 05/16/2019 REMOVED AND REPLACED THE RT CARGO FLOOR SILL IAW REO. ALL CHECKS GOOD
